Open Access
Translator Disclaimer
January, 1993 Tail Probabilities of the Maxima of Gaussian Random Fields
Jiayang Sun
Ann. Probab. 21(1): 34-71 (January, 1993). DOI: 10.1214/aop/1176989393

Abstract

This paper gives a general two-term approximation for the tail probability of the maxima of a class of differentiable Gaussian random fields and illustrates its potential statistical applications.

Citation

Download Citation

Jiayang Sun. "Tail Probabilities of the Maxima of Gaussian Random Fields." Ann. Probab. 21 (1) 34 - 71, January, 1993. https://doi.org/10.1214/aop/1176989393

Information

Published: January, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0772.60038
MathSciNet: MR1207215
Digital Object Identifier: 10.1214/aop/1176989393

Subjects:
Primary: 60G60
Secondary: 53C99 , 60F10 , 60G15 , 62E20

Keywords: Differential geometry , Extreme values , Fourier series , Gaussian random fields , Karhunen-Loeve expansion , Weyl's formula

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.21 • No. 1 • January, 1993
Back to Top